# SDR SWAA2020061889841

- Difficulty date: May 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTINGS HARDWARE AND PLATES AT FWD GALLEY AREA / REPLACED GIRT BAR FITTINGS HARDWARE AND PLATES AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3 D(1)ITEM (A)(B)
